# SDR AT0000065

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND RIGHT MAIN FRAME AT BS 699 IN AFT POCKET POINT F TO D, POINT M-B-A, AND POINT G-H CRACKED.  REMOVED AND REPLACED RIGHT MAINFRAME AT BS 699 IAW DC9 SRM 51-30-01, 51-30-02, AND 51-30-05.
